# SDR 08FDEA04223

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 650797869
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT HATCH, SEAL RETAINER LOWER AFT HAS CORROSION. FABRICATED SEAL RETAINER REF DWG 50-07978. DRILLED AND TRIMMED SEAL RETAINER REF SRM 51-30-5, TREATED AND PRIMED REF SRM 51-10-2, PAINTED REF MM 51-20-000-7 LABELED RETAINER 65-07978-69 REF GMM 7-0-1001 THIS IS CLASSIFIED AS A MINOR REPAIR.
